# SDR AALA20121129016

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 68,856 hours, 24,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ON 4E INOPERATIVE.  SECURED LOOSE WALL CONNECTOR.  OPS CHECK NORMAL.
